# SDR 96ZZZX342

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Vibration
- Location: Nlg
- Component: 59104475041
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION A VIBRATION STARTED.  GEAR WAS EXTENDED AND VIBRATION CONTINUED.  ALL GEAR INDICATIONS NORMAL EXCEPT VIBRATION - AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.
